# SDR CA990310096

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 852205283001
- Condition: Stuck
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW COULD NOT OPEN MAIN CABIN DOOR DUE TO ASSIST CABLE SNAGGING ITSELF ON DOOR.  CREW THEN ATTEMPTED TO DEPLANE PASSENGERS OUT SERVICE EMERGENCY EXIT, BUT IT WAS FROZEN.  PASSENGERS DEPARTED THROUGH REAR BAGGAGE COMPARTMENT VIA CABIN ACCESS DOOR.  REPLACED MAIN DOOR CABLE AND STRUTS.   EMERGENCY DOOR HANDLE FOUND VERY STIFF AND HARD TO MOVE, HOWEVER, COULD STILL OPEN DOOR.  DOOR REMOVED AND INTERNAL RIGGING LUBBED.  THIS SECOND OCCURRENCE OF EMERGENCY DOOR BEING FROZEN AND DIFFICULT TO OPEN IN RECENT MONTHS.
